Homology, Homotopy and Applications

Volume 15 (2013)

Number 2

Invariants preserved by mutation

Pages: 163 – 172

DOI: http://dx.doi.org/10.4310/HHA.2013.v15.n2.a10


Thilo Kuessner (School of Mathematics, Korea Institute for Advanced Study, Seoul, Korea)


We prove that generalized mutation preserves several geometric invariants such as the volume and Goncharov invariant of closed or $\mathbf{Q}$-rank 1 locally symmetric spaces.


mutation, volume, Bloch invariant, locally symmetric space

2010 Mathematics Subject Classification

53C35, 57M50, 57R19

Full Text (PDF format)

Published 4 December 2014